# SDR UIEA2020070201473

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 79,690 hours, 11,160 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 21EN2666
- Condition: Failed
- Location: Rt Wlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SWITCH S1340 FUNCTION FAIL AT RT WLG.  IAW AMM 32-36-02-004-001 / 32-36-02-A04-005 REV 98 AND WDM 32-35-12 REV 22 REPLACED SWITCH S1240.  IAW AMM 32-36-02-705-001 REV 98 PERFORMED TEST OF UPLOCK MECHANISM FOR ALTERNATE EXTENSION OF THE RIGHT WING GEAR, RESULT WAS SATISFACTORY.
